# SDR U2RA2022072800025

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 323U2387101
- Part serial: NONE
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS DISCOVERED CRACKS IN THE NO. 1 PYLON SKIRT BEAM OUTBOARD PANEL ASSEMBLY NEAR NAC STA 329. THE PERMANENT REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, LNC'S   ENGINEERING ORDER 22089-1, REV 8, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON JULY 07, 2022,  DETAILS WERE DOCUMENTED IN  HAECO XIAMEN'S NRC  KVL3416
